Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Loss of appetite, heavy sensation in stomach, unable to eat, nausea, body pain, weight loss. Causes and treatment?

I m a 54 year old male. I exercise regularly and usually have a very healthy appetite (sometimes too healthy). All of a sudden one week ago I lost my appetite and have a strange, heavy sensation in my belly. A week ago I couldn t eat and almost felt nauseous and was feeling achy. I don t feel achy now but certainly don t feel my energetic self. I m eating a bit. I ve lost between 5 and ten pounds in one week. Should I be worried? Thanks
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is cause for concern. You should consult a gastroenterologist who can help diagnose the condition if you are having that much weight loss within a short span of time and have GI symptoms. You may also benefit from seeing a psychiatrist to vent out what is happening in your life in general so as to make sure there is nothing that can be attributed to a psychiatric cause. I hope this helped.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor